# SDR SWAA2022030869926

- Difficulty date: February 7, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737*
- Aircraft serial: 29350
- Aircraft time: 48,860 hours, 26,568 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 561CB
- Condition: Pulled
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 561CB HAS SEVERAL PULLED FASTENER HOLES (MARKED) / FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 57-51-01-1A-1; PARA. 4.B.(5).   DAMAGE WILL BE REPAIRED ACCORDING TO SRM 51-70-04-2R-9; AS REQUIRED BY SRM 57-51-01-2R-1; PARA. 4.B.(2); TABLE 202.   REMOVED FINISHES COMMON TO AFT EDGEBAND; COUNTERSUNK DAMAGED FASTENER HOLES TO REMOVE DAMAGE; TAP TESTED AREA - NO DISBONDS NOTED; CLEANED AND PREPARED REPAIR AREA ACCORDING TO SRM SRM 51-70-04-2R-9; PARA'S 4.A THRU 4.C.;[02] CHANGED DAMAGE DIMENSIONS.;[03] VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 51-70-04-2R-9.;[04] VERIFIED CORRECTIVE ACTIONS 1-3  VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 51-70-04-2R-9.SANDED RESIN/FIBER MIX FLUSH; CLEANED REPAIR AREA; APPLIED REPAIR PLIES FABRICATED FROM BMS 9-3; ST1581 FIBERGLASS (LOT# 1475360-2) AND BMS 8-301; CL1 RESIN (LOT# JH1KAA1767); VACUUM BAGGED REPAIR AREA FOR HEAT BLANKET CURE; AND ACCOMPLISHED SUCCESSFUL VACUUM BLEED DOWN TEST;CURED REPAIR; UNBAGGED; TRIMMED; LIGHTLY SANDED; AND CLEANED PER SRM 51-70-04 2R-9 PAR.4M.  REQUEST NDI INSPECTION.;[08] VERIFIED CORRECTIVE ACTIONS 5-7;[09] UT INSPECTED POST CURE IAW 737 NDTM PART 4 51-00-02; NO DISBONDS NOTED.  EQUIP USED: EPOCH 650 ID: ATS2031;[10] REFINISHED PANEL IAW SRM 51-70-04-2R-9 PARA 4.P.
